# SDR QXEA9902298

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 436.5-456.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT OUTBOARD CABIN SEAT TRACK BETWEEN FUSELAGE STATION 436.500 AND 456.500 HAS CORROSION ON TOP SURFACE AND INSIDE CHANNEL.  REPAIRED IAW DHC-8 SRM 51-40-11.
